Algebraic Geometry

[31] Algebraicity of the image of period map

Kefeng Liu Yang Shen

Algebraic Geometry mathscidoc:1912.43128

arXiv preprint arXiv:1608.06029, 2016.8
[ Download ] [ 2019-12-21 11:17:12 uploaded by Kefeng_Liu ] [ 400 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] Stasheff polytopes and the coordinate ring of the cluster $$\mathcal $$-variety of type $$ A_n $$ An

Linhui Shen

Algebraic Geometry mathscidoc:1912.43246

Selecta Mathematica, 20, (3), 929-959, 2014.7
[ Download ] [ 2019-12-21 11:32:02 uploaded by Linhui_Shen ] [ 399 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] Logarithmic vanishing theorems for effective q-ample divisors

Kefeng Liu Xueyuan Wan Xiaokui Yang

Algebraic Geometry mathscidoc:1912.43124

arXiv preprint arXiv:1807.07478, 2018.7
[ Download ] [ 2019-12-21 11:17:00 uploaded by Kefeng_Liu ] [ 397 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] Determining all (2,3)-torus structures of a symmetric plane curve

Remke Kloosterman Università degli Studi di Padova

Algebraic Geometry mathscidoc:1912.43020

Arkiv for Matematik, 56, (2), 341 – 349, 2018
[ Download ] [ 2019-12-04 10:35:18 uploaded by arkivadmin ] [ 395 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] A mathematical theory of the topological vertex

Jun Li Chiu-Chu Melissa Liu Kefeng Liu Jian Zhou

Algebraic Geometry mathscidoc:1912.43049

Geometry & Topology, 13, (1), 527-621, 2009.1
[ Download ] [ 2019-12-21 11:12:39 uploaded by Kefeng_Liu ] [ 395 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] DonaldsonThomas transformations of moduli spaces of G-local systems

Alexander Goncharov Linhui Shen

Algebraic Geometry mathscidoc:1912.43244

Advances in Mathematics, 327, 225-348, 2018.3
[ Download ] [ 2019-12-21 11:31:54 uploaded by Linhui_Shen ] [ 395 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] The special fiber of the motivic deformation of the stable homotopy category is algebraic

Bogdan Gheorghe Guozhen Wang Fudan University Zhouli Xu University of California at San Diego

Category Theory Algebraic Topology and General Topology Algebraic Geometry arXiv subject: Algebraic Geometry (math.AG) arXiv subject: Algebraic Topology (math.AT) mathscidoc:2105.04001

2018.9
[ Download ] [ 2021-05-25 04:52:15 uploaded by xuzhouli ] [ 394 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] On the <i></i>-ordinary locus of a Shimura variety

Xuhua He Sian Nie

Algebraic Geometry mathscidoc:1912.43219

Advances in Mathematics, 321, 513-528
[ Download ] [ 2019-12-21 11:30:22 uploaded by Xuhua_He ] [ 390 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] Varieties of apolar subschemes of toric surfaces

Matteo Gallet Austrian Academy of Sciences Kristian Ranestad University of Oslo Nelly Villamizar Swansea University

Algebraic Geometry mathscidoc:1912.43006

Arkiv for Matematik, 56, (1), 73 – 99, 2018
[ Download ] [ 2019-12-04 09:34:40 uploaded by arkivadmin ] [ 389 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] Good and semi-stable reductions of Shimura varieties

Xuhua He G Pappas M Rapoport

Algebraic Geometry mathscidoc:1912.43218

arXiv preprint arXiv:1804.09615, 2020.4
[ Download ] [ 2019-12-21 11:30:19 uploaded by Xuhua_He ] [ 388 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved